# SDR DALA2024020701667

- Difficulty date: February 2, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N321DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55256
- Aircraft time: 361 hours, 124 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG BURNED SCENT FROM APU BLEED UPON APU STARTUP. (NO SMOKE/ NO FUMES). T/S PER WC 0550-2001 NO ODOR WHEN ARRIVED AT AIRPLANE. NO ODOR NOTICED ON ENG BLEED OR APU. COMPLETED WC 0550-2003 FOR LEFT PACK, RT PACK STILL NEEDS TO BE COMPLETED FOR WC 0550-2003. BOTH RECIRC FILTERS NEED REPLACED. (DE 335038) COMPLETED WORK-CARD 0550-2003 FOR RH PACK & REPLACED RECIRC FILTERS NO ODORS NOTICED. (LP# 4059534, 0180464,0180457 )
